# SDR CALA2013090591018

- Difficulty date: September 5, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,053 hours, 12,842 cycles
- Engine: Pwa PW4077
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L2 Doorway
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL AT L2 DOOR, INSPECTED DOOR & FRAME.  LOWER DOOR FRAME ABOVE SCUFF PLATES REQUIRES FAIRING COMPOUND ON FORE & AFT SCUFF PLATE EDGES IAW MM.  APPLIED FAIRING COMPOUND FORE & AFT AT SCUFF PLATE EDGES PER MM.
